# SDR SWAA2015051339634

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 23,582 hours, 17,738 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481014
- Part serial: RG002
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 WINDOW ARCED IN RT CORNER.  R & R L2 WINDOW IAW AMM.
